# SDR IPXA09156467

- Difficulty date: June 19, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 9,465 hours, 6,118 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ W4-02 RIGHT I/B FLAP UPPER SKIN REPAIR FOUND TO HAVE A DISCREPANT FASTENERS INSTALLED AT RIB 1C.  REMOVED EXISTING DISCREPANT FASTENERS FROM RT WING, INNER FLAP, UPPER SKIN BETWEEN RIB 1C-3 AND STR 2.1-2.2 AND REPLACED WITH MS20426DD-5 SOLID RIVETS REF EO A300-5750-20572-C AND EA 300-5753-01-A1871.
